Posted by: Kay | 2011-08-02

Myprodol side effects

I am a 46 year old lady and suffering from hypertension. Recently i had problems with my teeth so i visited the doctor nd he prescribed me Myprodol capsules as my teeth were extremely painful. A few days after taking the pills i''ve been experiencing stomach stomach aches every time i take them. I stopped taking them for about 2 days, then decided to take them the next day. But i started experiencing a chest pain and is really painful when swallowing.I drink antiacids which reduce the pain a bit. How can i stop the chest pain? Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageChiroDoc

Best is to discuss this with your family doctor who is more aware of your health history. Medications often have certain side effects and better to discontinue if you experience uncomfortable symptoms.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Williams | 2011-10-16

How does Myprodol affect an athletes performance on the day of competing?

Reply to Williams

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.